Europhys. Lett.
Volume 72, Number 2, October 2005
Page(s) 155 - 161
Section General
Published online 14 September 2005
Europhys. Lett., 72 (2), pp. 155-161 (2005)
DOI: 10.1209/epl/i2005-10218-8

New approach to (quasi-)exactly solvable Schrödinger equations with a position-dependent effective mass

B. Bagchi1, P. Gorain1, C. Quesne2 and R. Roychoudhury3

1  Department of Applied Mathematics, University of Calcutta 92 Acharya Prafulla Chandra Road, Kolkata 700 009, India
2  Physique Nucléaire Théorique et Physique Mathématique Université Libre de Bruxelles, Campus de la Plaine - CP 229 Boulevard du Triomphe, B-1050 Brussels, Belgium
3  Physics and Applied Mathematics Unit, Indian Statistical Institute Kolkata 700 035, India

received 9 July 2005; accepted 5 August 2005
published online 14 September 2005

By using the point canonical transformation approach in a manner distinct from previous ones, we generate some new exactly solvable or quasi-exactly solvable potentials for the one-dimensional Schrödinger equation with a position-dependent effective mass. In the latter case, SUSYQM techniques provide us with some additional new potentials.

02.30.Gp - Special functions.
03.65.Ge - Solutions of wave equations: bound states.

© EDP Sciences 2005